# SDR AALA202308154836

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A320*
- Aircraft serial: 5422
- Aircraft time: 32,930 hours, 13,319 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 71798
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Part time: 505,209 hours, 502,250 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT LAVATORY SMOKE WARNING ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR WITH NO ONE IN LAVATORY. FLIGHT ATTENDENT REPORTS BURNT POPCORN SMELL IN FORWARD GALLEY, ELECTRONIC CENTRALIZED AIRCRAFT MONITOR WARNING AND SMELL WENT AWAY. CONTINUED TO DFW WITH DISPATCH CONCURENCE WHILE IN ROUTE 3 FLIGHT ATTENDENTS COMPLAINED OF BURNING EYES. ACCOMPLISHED SMOKE/ODOR/FUMES WORK CARD 26L00021001. FOUND BURNT FOOD IN FORWARD GALLEY OVEN, REMOVED TRAY FROM OVEN, ACOMPLISHED REMOVAL AND INSTALLATION FORWARD LAVATORY "A" SMOKE DETECTOR PER AMM 26-17-15.
